# SDR SWAA2023032005484

- Difficulty date: February 21, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB COMMON TO AFT PRESSURE BULKHEAD BS 1016 BTW BL 0 TO RBL 8 WL 208 2023-127681<[01] REPLACED WEB COMMON TO AFT PRESSURE BULKHEAD BS 1016 BTW BL 0 TO RBL 8 WL 208 IAW B737-700 SRM 51-10-02 AND 51-40-02 DWG 148A0922 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
